# SDR CALA2024040800996

- Difficulty date: April 6, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N881UA
- Make and model: Airbus A319-132
- Aircraft serial: 2435
- Aircraft time: 53,054 hours, 31,266 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C200325
- Condition: Missing
- Location: Refuel Coupling
- Part time: 5,732 hours, 2,932 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 UPON ARRIVAL FOUND FUEL CAP MISSING. INSTALLED NEW FUEL CAP.
